# SDR UPS99829251

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, REMOVED AND REPLACED MAIN FRAME STA 920 LEFT HAND LOWER DUE TO CORR BLENDOUT.  REMOVED CUSP MEMBRANE WEB, MAINFRAME AND LONG 21 AND INTERCOSTAL AT FS 920 LEFT HAND IAW DC8 SRM 51-1-20D AND 51-1-21.  MAIN FRAME FOUND TO BE WITHIN LIMITS AFTER BLENDOUT IAW REO 06417, MATERIAL ID FOR SPLCIES ON CUSP WEB 301 1/2 HARD STAINLESS STEEL .025  PO 211819  IAW UPS EO DC8 5330-2159B, ALODINED AND PRIMED ALL PARTS IAW DC8 51-1-8.
